Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 33, NWS Cleveland, OH

April 30, 2017Sandusky County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Apr 30, 2017, 5:55 PM EDT for Sandusky County, Wood County, Ohio. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2017, 5:55 PM EDT (21:55 UTC)
Expired
Apr 30, 2017, 6:45 PM EDT
In force
50 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Sandusky County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 118 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 698 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
493 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
698 m²/s²
0-3 km storm-relative helicity
736 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

238 
WUUS51 KCLE 302155
SVRCLE
OHC143-173-302245-
/O.NEW.KCLE.SV.W.0033.170430T2155Z-170430T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
555 PM EDT SUN APR 30 2017

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Sandusky County in northwestern Ohio...
  Southeastern Wood County in northwestern Ohio...

* Until 645 PM EDT

* At 554 PM EDT, a severe thunderstorm was located 8 miles southeast
  of Bowling Green, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Bowling Green, Fremont, Gibsonburg, Woodville, Elmore, Ballville,
  Pemberville, Luckey, Bradner, Wayne, Bettsville, Risingsun,
  Lindsey, Helena, West Millgrove, Burgoon and Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4151 8361 4150 8334 4146 8334 4146 8309
      4148 8308 4147 8308 4145 8304 4147 8304
      4146 8299 4148 8295 4125 8316 4125 8342
      4122 8342 4120 8358 4146 8363
TIME...MOT...LOC 2154Z 232DEG 44KT 4133 8351 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Clark
3 follow-up statements
216 
WWUS51 KCLE 302214 RRA
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
614 PM EDT SUN APR 30 2017

OHC143-173-302245-
/O.CON.KCLE.SV.W.0033.000000T0000Z-170430T2245Z/
Sandusky OH-Wood OH-
614 PM EDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SANDUSKY AND EASTERN WOOD COUNTIES...

At 614 PM EDT, a severe thunderstorm was located 7 miles north of
Fostoria, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Fremont, Gibsonburg, Woodville, Elmore, Ballville, Pemberville,
Bradner, Wayne, Bettsville, Risingsun, Lindsey, Helena, West
Millgrove, Burgoon and Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4150 8336 4150 8334 4146 8334 4145 8304
      4147 8304 4146 8299 4148 8295 4125 8316
      4125 8341 4122 8342 4120 8358 4130 8359
TIME...MOT...LOC 2214Z 236DEG 35KT 4127 8344 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Clark
882 
WWUS51 KCLE 302234
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
634 PM EDT SUN APR 30 2017

OHC173-302243-
/O.CAN.KCLE.SV.W.0033.000000T0000Z-170430T2245Z/
Wood OH-
634 PM EDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4138 8340 4146 8334 4145 8304 4147 8304
      4146 8299 4148 8295 4125 8316 4126 8341
      4131 8342
TIME...MOT...LOC 2233Z 232DEG 44KT 4142 8318 

$$

OHC143-302245-
/O.CON.KCLE.SV.W.0033.000000T0000Z-170430T2245Z/
Sandusky OH-
634 PM EDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WESTERN SANDUSKY COUNTY...

At 633 PM EDT, a severe thunderstorm was located near Fremont, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Fremont, Gibsonburg, Elmore, Ballville, Lindsey, Helena, Burgoon and
Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4138 8340 4146 8334 4145 8304 4147 8304
      4146 8299 4148 8295 4125 8316 4126 8341
      4131 8342
TIME...MOT...LOC 2233Z 232DEG 44KT 4142 8318 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Clark
653 
WWUS51 KCLE 302245
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
645 PM EDT SUN APR 30 2017

OHC143-302254-
/O.EXP.KCLE.SV.W.0033.000000T0000Z-170430T2245Z/
Sandusky OH-
645 PM EDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SANDUSKY COUNTY WILL
EXPIRE AT 645 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail 
and heavy rain remain possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4138 8340 4146 8334 4145 8304 4147 8304
      4146 8299 4148 8295 4125 8316 4126 8341
      4131 8342
TIME...MOT...LOC 2244Z 232DEG 44KT 4144 8315 

$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 4:01 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 30, 4:01 PM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
401 PM EDT Sun Apr 30 2017

.SYNOPSIS...
A warm front along the south shore of Lake Erie will move north
tonight. Deepening low pressure over the Plains will move north
to Wisconsin Monday and Ontario on Tuesday. The associated cold
front will move across the local area on Monday. Cooler and
blustery weather will spread across the area behind the cold
front. Another strong low pressure system will develop by
Thursday in the lower Ohio Valley.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Have given up on getting the warm front offshore east of
Cleveland. The lake breeze has enhanced the northeast flow such
that it will be locked in until the daytime heating ends. Winds
will come around from the south tonight and Erie will hit its
high temperature sometime between sundown and midnight. Toledo
has a shot at the warmer air as there will be showers/storms
late this afternoon and evening that could mix down the south
wind.

Other pop-up showers/storms will continue late this afternoon
and evening. DCape is high to the south and east and will have
to watch the storms skirting Canton, Youngstown and Meadville
for localized wind gusts.

The south wind will lose some of the gustiness tonight but the
low level jet will increase so winds will increase again later
tonight especially as the showers approach ahead of the cold
front in the predawn hours. The onset of the showers could
potentially mix down the higher winds and will have to keep an
eye on things Monday morning.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
The showers will likely out run the front on Monday as the flow
aloft is SSW. New showers and thunderstorms will redevelop east
of I-77, perhaps along the route 7/11 corridor from Ytown to
Ashtabula or just east of there. The highest instability will
likely be farther east in central PA and upstate NY but will
have to monitor the development Monday afternoon. Stronger
winds will mix down behind the front and Monday will become a
windy day especially from around the I-71 corridor west across
NW Ohio. Cold advection will develop but it will remain
relatively mild for May 1st with highs from the upper 60s to
the mid 70s.

A few wrap around showers with the trough aloft will develop
later Monday afternoon and evening. The majority of the showers
will probably occur Monday night. Cooler Monday night. Forecast
lows near guidance in the 40s.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Lingering wrap around moisture will lead to a chance for a few
showers Tuesday afternoon as the upper level trough moves off to the
northeast. The best chance will be across the northern half of Ohio
into northwest Pennsylvania. The chance for showers will come to an
end Tuesday evening into Tuesday night as a surface high begins to
nudge in from the west. Tuesday afternoon will be windy once again
with wind gusts around 35 to 40 mph expected across the western half
of Ohio, and only slightly weaker winds farther east.

The high will be over the Great Lakes region Wednesday, and this
should keep most everyone dry through the day with much calmer
winds. It's possible a few showers could make it into far southern
areas by late afternoon, but that will be more likely after dark.

A low will be moving eastward near or just south of the Ohio River
Thursday. This will mean widespread rain for most everyone. Far
northwest Ohio will be on the edge of the rain shield, so have lower
PoPs in that area. Winds will turn out of the east and northeast as
the low moves off to the east later Thursday. Winds then turn more
northerly Friday and Friday night and will turn out of the northwest
for the weekend. Gusty winds are expected Friday, and possibly
Thursday as well. The strongest winds will be near the lakeshore and
across northwest Ohio. The upper-level low will likely stall out
somewhere in the region Friday into the weekend. This would mean
continued rain chances through this period. Where exactly it stalls
out will play a key role in where the best chance of rain will be,
so for now just have chance PoPs everywhere until we can get a
better feel on where exactly it will stall out. Temperatures will be
below normal the entire period.

&&

.AVIATION /18Z Sunday THROUGH Friday/...
The warm front remains near the south shore of Lake Erie
reinforced by the lake breeze. It will likely take until early
tonight to get the wind to shift from the south at KERI. The
wind direction at KTOL is also tough. There are showers in the
vicinity of KTOL and thunderstorms from Indiana will likely
reach KTOL late this afternoon which may be enough to shift the
wind to a southerly direction. Elsewhere, a few pop up
showers/storms are possible, mainly at KCAK and KYNG this
afternoon.

The cold front from the west will reach northwest Ohio early
Monday morning. Cannot rule out convection tonight ahead of the
front but given the lack of confidence did not mention anything
in the TAF forecasts until the prefrontal showers/storms arrive
from west to east Monday morning.

South winds will be gusty at times this afternoon and the
gustiness will continue at time tonight and become even stronger
on Monday.

OUTLOOK...Non-VFR and scattered showers possible Monday through
Tuesday night and again Thursday.

&&

.MARINE...
East to northeast winds continue on the lake.  Marginal small craft
conditions continue and will let the headline go till later this
morning.  Winds will eventually flip to a more southerly direction
but that probably won't occur till sometime this evening.  A cold
front is still on track to cross the lake on Monday.  Southwesterly
wind behind the front will become westerly on Tuesday.  There will
be a good push of cold air behind the front and speeds will come up.
Will likely need another prolonged period of small craft headlines
beginning sometime Monday night and likely continuing into
Wednesday.  Winds will flip to an easterly direction on Thursday in
response to the low entering the lower OH Valley.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
     LEZ142>149.

&&

SYNOPSIS...Kosarik
NEAR TERM...Kosarik
SHORT TERM...Kosarik
LONG TERM...Mottice
AVIATION...Kosarik
MARINE...Mottice
Hazardous weather outlook, Apr 30, 4:45 AM EDT, 13 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
445 AM EDT Sun Apr 30 2017

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-010845-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
445 AM EDT Sun Apr 30 2017

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

There is a slight risk for severe thunderstorms late this afternoon
through this evening across northwest Ohio, and a marginal risk
across north central and northeast Ohio tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-010845-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
445 AM EDT Sun Apr 30 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 30, 4:54 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Cleveland OH
454 PM EDT SUN APR 30 2017

OHZ012-014-089-PAZ001-002-302145-
Lake-Ashtabula Lakeshore-Ashtabula Inland-Northern Erie-Southern
Erie-
454 PM EDT SUN APR 30 2017

...STRONG THUNDERSTORMs WILL AFFECT NORTHEASTERN LAKE...NORTHERN
ASHTABULA AND NORTHERN ERIE COUNTIES...

At 452 PM EDT, a strong thunderstorm was located over Conneaut,
moving northeast at 50 mph. Additional strong thunderstorms will
continue to develop along the lakeshore.

Wind gusts up to 50 mph and dime size hail are possible with this
storm.

Locations impacted include...
Erie, Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, North East,
Madison, Girard, North Kingsville, Perry, Albion, Northwest
Harborcreek, Harborcreek, Lawrence Park, Wesleyville, Lake City,
Austinburg, Kingsville, North Perry and Cranesville.

LAT...LON 4227 7976 4206 7977 4171 8100 4171 8111
      4179 8117 4200 8053
TIME...MOT...LOC 2052Z 228DEG 43KT 4195 8053

Clark
Local storm report, Apr 30, 5:27 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
527 PM EDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     CORRY                   41.93N 79.64W
04/30/2017                   ERIE               PA   FIRE DEPT/RESCUE

            TREE DOWN ON A POWERLINE ON THE SOUTH SIDE OF TOWN.
            POWERLINES DOWN ON THE NORTH SIDE OF TOWN.

&&

CMOTTICE
Special weather statement, Apr 30, 5:35 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
535 PM EDT SUN APR 30 2017

OHZ006-017-302215-
Wood-Hancock-
535 PM EDT SUN APR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WOOD AND NORTHERN
HANCOCK COUNTIES...

At 534 PM EDT, a strong thunderstorm was located near North
Baltimore, or 11 miles northwest of Findlay, moving northeast at 50
mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bowling Green, Fostoria, North Baltimore, McComb, Weston, Van Buren,
Pemberville, Bradner, Wayne, Bloomdale, Risingsun, Cygnet, Portage,
Jerry City, Hoytville, Custar, West Millgrove, Milton Center and
Bairdstown.

LAT...LON 4132 8388 4145 8342 4112 8343 4110 8388
TIME...MOT...LOC 2134Z 233DEG 44KT 4118 8376

Clark
Local storm report, Apr 30, 5:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
541 PM EDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND DMG     10 E MEADVILLE          41.65N 79.95W
04/30/2017                   CRAWFORD           PA   LAW ENFORCEMENT

            TWO TREES DOWN EAST OF MEADVILLE. TIME ESTIMATED FROM
            RADAR.

&&

CMOTTICE
Local storm report, Apr 30, 5:44 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
544 PM EDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND DMG     BOARDMAN                41.03N 80.67W
04/30/2017                   MAHONING           OH   BROADCAST MEDIA

            WIDESPREAD WIND DAMAGE IN BOARDMAN. TREES AND POWERLINES
            DOWN, TRAILERS FLIPPED AT THE HOME DEPOT, AND ROOF DAMAGE
            TO A BUSINESS.

&&

CMOTTICE
Special weather statement, Apr 30, 5:48 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
548 PM EDT SUN APR 30 2017

OHZ017-302245-
Hancock-
548 PM EDT SUN APR 30 2017

...A STRONG THUNDERSTORM WILL AFFECT HANCOCK COUNTY...

At 547 PM EDT, a strong thunderstorm was located over Cridersville,
or over Fort Shawnee, moving northeast at 55 mph.

Wind gusts of 50 to 55 mph and dime size hail are possible with this
storm.

Locations impacted include...
Findlay, Bluffton, McComb, Arlington, Arcadia, Rawson, Vanlue, Mount
Blanchard, Benton Ridge, Jenera, Mount Cory and Williamstown.

LAT...LON 4110 8388 4112 8342 4099 8342 4099 8346
      4095 8346 4095 8348 4091 8348 4090 8351
      4082 8352 4082 8388
TIME...MOT...LOC 2147Z 234DEG 46KT 4066 8414

Mottice

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 3:53 PM EDTSpecial Weather StatementCLEMahoning67 min
Apr 30, 4:54 PM EDTSpecial Weather StatementCLEAshtabula51 min
Apr 30, 5:35 PM EDTSpecial Weather StatementCLEWood40 min
Apr 30, 5:48 PM EDTSpecial Weather StatementCLEHancock57 min
Apr 30, 5:58 PM EDTSevere Thunderstorm WarningCLEHancock32 min
Apr 30, 6:23 PM EDTSevere Thunderstorm WarningCLESeneca, Wyandot52 min
Apr 30, 6:27 PM EDTSpecial Marine WarningCLE93 min
Apr 30, 6:59 PM EDTSpecial Weather StatementCLEHuron61 min
Apr 30, 7:27 PM EDTSpecial Weather StatementCLEErie, Lorain48 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.